×

zbMATH — the first resource for mathematics

Periods of integrals on algebraic manifolds. III: Some global differential-geometric properties of the period mapping. (English) Zbl 0212.53503

MSC:
14D07 Variation of Hodge structures (algebro-geometric aspects)
14C30 Transcendental methods, Hodge theory (algebro-geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. F. Atiyah, The signature of fibre-bundles,Global Analysis (papers in honor of K. Kodaira), Princeton Univ. Press (1969), 73–89.
[2] A. Blanchard, Sur les variétés analytiques complexes,Ann. Sci. École Norm. Sup.,73 (1956), 157–202. · Zbl 0073.37503
[3] S. Bochner andK. Yano,Curvature and Betti Numbers, Princeton Univ. Press, 1953.
[4] A. Borel andHarish-Chandra, Arithmetic subgroups of algebraic groups,Ann. of Math.,75 (1962), 485–535. · Zbl 0107.14804 · doi:10.2307/1970210
[5] A. Borel andR. Narasimhan, Uniqueness conditions for certain holomorphic mappings,Invent. Math.,2 (1966), 247–255. · Zbl 0145.31802 · doi:10.1007/BF01425403
[6] E. Cartan,Leçons sur la géométrie des espaces de Riemann, Paris, Gauthier-Villars, 1951. · Zbl 0044.18401
[7] S. S. Chern, On holomorphic mappings of Hermitian manifolds of the same dimension,Proc. Symp. in Pure Math.,11, American Mathematical Society, 1968. · Zbl 0184.31202
[8] S. S. Chern, Characteristic classes of Hermitian manifolds,Ann. of Math.,47 (1946), 85–121. · Zbl 0060.41416 · doi:10.2307/1969037
[9] P. Deligne, Théorie de Hodge, to appear inPubl. I.H.E.S.
[10] H. Grauert, Über Modifikationen und exzeptionelle analytische Mengen,Math. Annalen,146 (1962), 331–368. · Zbl 0173.33004 · doi:10.1007/BF01441136
[11] P. A. Griffiths, Periods of integrals on algebraic manifolds, I and II,Amer. Jour. Math.,90 (1968), 568–626 and 805–865. · Zbl 0169.52303 · doi:10.2307/2373545
[12] P. A. Griffiths,Monodromy of homology and periods of integrals on algebraic manifolds, lecture notes available from Princeton University, 1968.
[13] P. A. Griffiths, Periods of integrals on algebraic manifolds,Bull. Amer. Math. Soc.,75 (1970), 228–296. · Zbl 0214.19802 · doi:10.1090/S0002-9904-1970-12444-2
[14] P. A. Griffiths, Some results on algebraic cycles on algebraic manifolds,Algebraic Geometry (papers presented at Bombay Colloquium), Oxford University Press, 1969, 93–191.
[15] P. A. Griffiths, Periods of certain rational integrals,Ann. of Math.,90 (1969), 460–541. · Zbl 0215.08103 · doi:10.2307/1970746
[16] P. A. Griffiths andW. Schmid, Locally homogeneous complex manifolds,Acta Math.,123 (1970), 253–302. · Zbl 0209.25701 · doi:10.1007/BF02392390
[17] A. Grothendieck, Un théorème sur les homomorphismes de schémas abéliens,Invent. Math.,2 (1966), 59–78. · Zbl 0147.20302 · doi:10.1007/BF01403390
[18] A. Grothendieck, On the de Rham cohomology of albebraic varieties,Publ. Math. I.H.E.S.,29 (1966), 95–103. · Zbl 0145.17602
[19] R. Gunning andH. Rossi,Analytic Functions of Several Variables, Prentice-Hall, 1965. · Zbl 0141.08601
[20] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, I and II,Ann. of Math.,79 (1964), 109–326. · Zbl 0122.38603 · doi:10.2307/1970486
[21] F. Hirzebruch,Neue Topologische Methoden in der Algebraischen Geometrie, Springer-Verlag, 1956. · Zbl 0074.36701
[22] W. V. D. Hodge,The Theory and Applications of Harmonic Integrals, Cambridge University Press, 1959. · Zbl 0104.40902
[23] J. King,Families of intermediate Jacobians, thesis at University of California, Berkeley, 1969.
[24] K. Kodaira andD. C. Spencer, On deformations of complex analytic structures, I and II,Ann. of Math.,67 (1958), 328–466. · Zbl 0128.16901 · doi:10.2307/1970009
[25] M. H. Kwack, Generalization of the big Picard theorem,Ann. of Math.,90 (1969), 13–22. · Zbl 0179.12103 · doi:10.2307/1970678
[26] S. Lefschetz,L’Analysis Situs et la Géométrie Algébrique, Paris, Gautheir-Villars, 1924.
[27] D. Lieberman, Higher Picard varieties,Amer. Jour. Math.,90 (1968), 1165–1199. · Zbl 0183.25401 · doi:10.2307/2373295
[28] G. Mostow andT. Tamagawa, On the compactness of arithmetically defined homogeneous spaces,Am. of Math.,76 (1962), 446–463. · Zbl 0196.53201 · doi:10.2307/1970368
[29] C. L. Siegel,Analytic functions of several complex variables, lecture notes from Institute for Advanced Study, Princeton, 1962.
[30] A. Weil,Variétés Kähleriennes, Paris, Hermann, 1958.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.